Difference between revisions of "Zh1997"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, Local existence with minimal regularity for nonlinear wave equations, Amer. J. Math, 119 (1997), 671-703.
+
{{Article
 
+
| author = Y. Zhou
[[Category:Bibliography]]
+
| title = Local existence with minimal regularity for nonlinear wave equations
 +
| journal = Amer. J. Math
 +
| jvol = 119
 +
| jpage = 671-703
 +
| year = 1997
 +
| arxivid =
 +
| mathsciid = MR1448218
 +
}}

Latest revision as of 21:15, 9 July 2009

Y. Zhou. Local existence with minimal regularity for nonlinear wave equations. Amer. J. Math, 119 (1997), 671-703. MathSciNet, arXiv.